ditto that. And, with that being said, it is best to wait until you (B1G) can commit to an effective, and optimal training volume. Three days per week will not likely generate a sufficient amount of stimulus to the muscles to truly effectuate an anabolic environment to produce much hypertrophy. There are many factors and elements required to produce anabolism, and when one of there elements are missing, growth will not likely occur. For adequate muscle stimulation, volume, intensity, frequency are needed, as well as time to recover. Three days per week upsets the frequency requiement, furthermore, to get the required volume in such a condensed time period is next to impossible. Therefore, it is my opinion that you set the use of aas to the side for the time being. You could, however, get your blood work done to ascertain whether you are a candidate for TRT. If that is the case, namely, that you in fact have low testosterone, then perhaps go the TRT route.
Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.